# SDR DALA12013530935

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,250 hours, 47,420 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PAINT AND METALLIZED COAT ON BOTH SURFACES OF RUDDER.  METALLIZED COAT ON BOTH SURFACES OF RUDDER WAS REPAIRED AND PAINTED IAW EA 09-461041-03, ME 01.
